# SDR AU001015

- Difficulty date: October 10, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Unit
- Part number: HE69822
- Condition: Malfunctioned
- Location: Intake Anti Ice
- Part time: 399 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) RT ENGINE AIR INTAKE ANTI-ICE CONTROL SYSTEM THERMISTOR HAD HIGH RESISTANCE.
